# SDR CA150812003

- Difficulty date: August 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Part number: 85312193
- Condition: Bent
- Location: Nlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR RETRACTION BOTH MLG RETRACTED NORMALLY BUT NLG INDICATED RED WITH GEAR DOORS AMBER AND HANDLE ILLUMINATED. CREWS ACTIONED QRH.  INVESTIGATION IN PROGRESS  2)NO FAULT CODES IN PSEU GEAR SWINGS C/O  3)TECH ORDER RAISED TO C/O MSV REPLACEMENT , DOOR INSPECTION AND LUBRICATION OF NLG. DISTORTION FOUND ON FWD NLG BAY FITTING. REPLACEMENT INSTOCK. DAMAGE SUSTAINED TO ANGLE.  DAMAGED ANGLE BEING REPLACED.
